# SDR SWAA2024061484281

- Difficulty date: May 9, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 58,407 hours, 35,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1016 Lbl 3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TENSION STRAP AT AFT WET AREA BS1016+9 LBL3 WL208.<[01] REMOVED AND REPLACED THE TENSION STRAP P/N 147A5620U3 AT AFT WET AREA BS1016 LBL3 WL208 IAW SRM 51-40-02 AND DWG # 147A5600 REV B;[02] VERIFIED CORRECTIVE ACTION ITEM 1; CARD COMPLETE.
